# SDR OZIA200343001

- Difficulty date: January 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 6,656 hours
- Engine: Pwa PW306B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 001A534C4061338
- Condition: Corroded
- Location: Fuselage
- Part time: 6,656 hours, 6,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF LAVATORY FLOOR SUPPORT (FRAME 35) CORRODED.
